# SDR SIMA20141015007

- Difficulty date: October 15, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 28,580 hours, 24,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST 3 FLOOR EMER LIGHTS INOPERATIVE.  R & R EMER LIGHT DC & AC INVERTER 6  IAW AMM 33-50-11.  OPERATIONS CHECKED GOOD.
